Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Does taking Panadols for headache have any side effects ?

is it harmful to take headache panadols once every 2-3 weeks? is there any side effects?
Asked On : Wed, 20 Jul 2011
Answers:  1 Views:  215
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
The fact that you need to take it frequently for headaches indicate underlying chronic condition. Why don't you get looked at by your Ophthalmologist for possible eye problems. Do you have a constant running nose, headache worse in the afternoon. Are you suffering from stress recently. Any recent change at work or home. Side effects are less for Panadol but taking too much at a time could damage your liver. It would be best if you consult your Doctor to find the cause and derive a possible solution to this problem once and for all.
Answered: Wed, 20 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor